- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 387193, 7 pages
Fixed Point Theorems and Uniqueness of the Periodic Solution for the Hematopoiesis Models
1College of Mathematics and Computer Science, Changsha University of Science Technology Changsha 410114, China
2Department of Mathematics and System Sciences, College of Science, National University of Defense Technology, Changsha 410073, China
Received 20 September 2011; Revised 26 December 2011; Accepted 26 December 2011
Academic Editor: Elena Braverman
Copyright © 2012 Jun Wu and Yicheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- M. C. Mackey and L. Glass, “Oscillation and chaos in physiological control systems,” Science, vol. 197, no. 4300, pp. 287–289, 1977.
- G. Liu, J. Yan, and F. Zhang, “Existence and global attractivity of unique positive periodic solution for a model of hematopoiesis,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 157–171, 2007.
- X.-T. Yang, “Existence and global attractivity of unique positive almost periodic solution for a model of hematopoiesis,” Applied Mathematics B, vol. 25, no. 1, pp. 25–34, 2010.
- S. H. Saker, “Oscillation and global attractivity in hematopoiesis model with periodic coefficients,” Applied Mathematics and Computation, vol. 142, no. 2-3, pp. 477–494, 2003.
- A. Zaghrout, A. Ammar, and M. M. A. El-Sheikh, “Oscillations and global attractivity in delay differential equations of population dynamics,” Applied Mathematics and Computation, vol. 77, no. 2-3, pp. 195–204, 1996.
- E. de Pascale and L. de Pascale, “Fixed points for some non-obviously contractive operators,” Proceedings of the American Mathematical Society, vol. 130, no. 11, pp. 3249–3254, 2002.
- Y. Liu and X. Wang, “Contraction conditions with perturbed linear operators and applications,” Mathematical Communications, vol. 15, no. 1, pp. 25–35, 2010.
- T. Suzuki, “Lou's fixed point theorem in a space of continuous mappings,” Journal of the Mathematical Society of Japan, vol. 58, no. 3, pp. 769–774, 2006.